# SDR FDEA202406280876

- Difficulty date: June 28, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N290FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63135
- Aircraft time: 2,846 hours, 1,394 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 114T21714
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEED TO CREATE ANGLE B67-57-003-01 TO REPLACE 114T2171-4 AT FLE LW OSS 441.569.  FABRICATED AND REPLACED FORMER 114T2170-5 & ANGLE 114T2171-4 WITH B67-57-002-01 & B67-  57-003-01
